Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 25, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 20, 2022, 2:12 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2022, 2:12 PM MDT (20:12 UTC)
- Expired
- Jul 20, 2022, 4:40 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.2 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273
WGUS55 KPUB 202012
FFWPUB
COC027-101-202315-
/O.NEW.KPUB.FF.W.0025.220720T2012Z-220720T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
212 PM MDT Wed Jul 20 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
The Junkins Burn Scar in...
East Central Custer County in southeastern Colorado...
West Central Pueblo County in southeastern Colorado...
* Until 515 PM MDT.
* At 212 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Junkins Burn Scar. The expected rainfall rate
is 0.5 to 1.5 inches in 1 hour. Flash flooding is ongoing or
expected to begin shortly.
Excessive rainfall over the warning area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation
and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Junkins
Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Junkins Burn Scar.
* Some locations that will experience flash flooding include...
Junkins Burn Scar.
This includes the following high risk locations...
County Road 165 near Junkins Burn Scar, Forest Road 387 Bridge at
South Hardscrabble Creek, Northcreek Road county line to Red
Mountain Camp and Northcreek Road from Red Mountain Camp to Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Junkins Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3816 10526 3819 10505 3820 10502 3811 10499
3810 10505 3807 10525
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR
$$
PS/AC1 follow-up statement
683
WGUS75 KPUB 202240
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
440 PM MDT Wed Jul 20 2022
COC027-101-202250-
/O.CAN.KPUB.FF.W.0025.000000T0000Z-220720T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
440 PM MDT Wed Jul 20 2022
...FLASH FLOOD WARNING FOR THE JUNKINS BURN SCAR IS CANCELLED FOR
EAST CENTRAL CUSTER AND WEST CENTRAL PUEBLO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3816 10526 3819 10505 3820 10502 3811 10499
3810 10505 3807 10525
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:25 AM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 20, 11:25 AM MDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1125 AM MDT Wed Jul 20 2022 .SHORT TERM...(Today and tonight) Issued at 425 AM MDT Wed Jul 20 2022 Key Messages: 1) Showers and thunderstorms expected over and near the higher terrain as well as into the I-25 corridor this afternoon and evening. Highest coverage of storms this afternoon/evening across the mountains and plains interface. 2) Strong to severe storms are expected this afternoon into the evening, with the highest chances expected from the mountains into the I-25 corridor. 3) Increased risk for burn scar flash flooding, especially across the Spring and Junkins burn scars. Conditions have quieted down early this morning, with mainly dry conditions in place. Thunderstorm development from late last evening has ended, though some light showers will be possible over the far southeast plains for a couple of hours this morning. Cloud cover will remain in place early this morning as mid level energy slowly pivots out of the area, but with a clearing trend then expected through the remainder of the morning. Slightly cooler temps will be in place today, though high temps well into the 90s will still occur across the plains. Thunderstorm activity over most areas from around the I-25 corridor and to the west will be the main focus for today. Daily development over the higher terrain will occur by mid to late morning, and likely remain focused in these areas through around midday. By early afternoon, forecast soundings along the I-25 corridor are in good agreement with building instability and little to if any CIN in place. Development over the Pikes Peak region and southern mountains will then likely begin to spill into parts of the I-25 corridor. This trend then continues, but with increases in coverage and intensity of storms expected, through mid to late afternoon along the mountains into the I-25 corridor. Mid level energy is expected to push overhead while low/mid level flow turns easterly providing upslope right into the higher terrain. During this time, steepening lapse rates will help support CAPE values up to around 750 j/kg and quite possibly approaching 1000 j/kg. The current mid to upper 50s dewpoints in place across the plains are forecast to mix out today, but wonder if guidance is being too aggressive with this trend. If so, it's quite possible that dewpoints could remain in the mid to upper 50s and with higher coverage of CAPE values around 1000 j/kg along the I-25 corridor and into the mountains. Further to the east from around La Junta and areas to the east, dry advection will be the trend today. This drier air will be a limiting factor for instability in this location for much of the day. Slightly stronger mid level flow with a steady southeast flow in the lower levels will support higher shear today. While the highest shear of around 35kt will be over the easter plains in the drier air, do think values around 30 kt will be possible along the I-25 corridor today. This will all support strong to severe storms from the mountains into the I-25 corridor from mid afternoon through mid evening. With the current setup noted above, expected hazards would be wind gusts up to 55 to 65 mph. Additionally, large hail to around the size of quarters could also occur with the strongest storms. Given the expected flow to bring very moist and unstable air right into the mountains, think there will be an increased risk of burn scar flash flooding. While all locations would be at risk, think there is a slightly higher chance across the Spring and Junkins burn scars. By this evening, thunderstorms will likely push east of the I-25 corridor and still pose some strong to severe risk. Some of the hires guidance and including the HRRR, take these storms into the far eastern plains by mid to late evening. The previously mentioned drier air and more stable conditions should limit this eastward push, however, some guidance is showing a late surge in dewpoints across this area. If this occurs, then could't really rule out some stronger development. At this time, confidence is low on this possibility. .LONG TERM...(Thursday through Tuesday) Issued at 425 AM MDT Wed Jul 20 2022 Key Messages: 1) Warmer and drier across the plains into the end of the work week, with continued diurnal storms over the higher terrain. 2) Cooler with an uptick in storm coverage for the late weekend and into early next week. Thursday-Friday...The centroid of the upper high across the Four Corners region is progged to slowly lift north and east into western Colorado through Friday, with flow aloft becoming weak north to northwest across southeast and south central Colorado. This will tend to keep the southeast plains hot and mainly dry through Friday, with enough moisture under the high to support scattered diurnal showers and storms over and near the higher terrain. Storms will be generally slow moving and capable of producing heavy rainfall, leading to possible flash flooding, especially across area burn scars. Temperatures aloft warm under the building high with highs back into the 90s to lower 100s across the plains, and generally in the 70s and 80s across the higher terrain. Saturday-Sunday...Latest models continue to indicate the upper ridge to be pushed south and east of the central Rockies, as short wave energy translates across the Intermountain West and Northern Tier. This will allow for another influx of monsoonal moisture within weak west to southwest flow aloft expected across the region. This increase in available moisture, combined with a front progged to push south and west through eastern Colorado later Saturday, will lead to better coverage of storms across the higher terrain as well as better chances of storms moving east across the I-25 Corridor and Plains. Temperatures Saturday could be the warmest of the week, with near record highs possible across the Plains, before cooling behind the front and the expected increase in convective cloud cover will allow temperatures to cool areawide on Sunday. Monday-Tuesday...Cooler, near seasonal temperatures and a continued uptick in daily storm coverage remains on tap into early next week, as monsoonal moisture continues to move into the region within weak southwest flow aloft, as well as another frontal boundary progged to move across the plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1122 AM MDT Wed Jul 20 2022 Thunderstorms are expected today. The best chance of storms at the TAF sites will be around 20-23 UTC this afternoon. Winds of 20 to 40 knts will be possible with the storm activity. A period of heavy rain and possibly small hail can not be ruled out. Once the storms move through, expect VFR conditions. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Jul 20, 11:29 AM MDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Wed Jul 20 2022 COZ058>089-093>099-211730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Wed Jul 20 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight There is a marginal risk for a few severe thunderstorms today across the I-25 corridor region and the eastern plains. The primary threat will be wind gusts to 55 to 65 mph and hail up to the size of quarters. The greatest risk for hail will be along the I-25 corridor, while the wind threat will exist over the entire region. Thunderstorms will start to intensify by mid afternoon and then will move east across the plains late this afternoon and evening. In addition to the severe weather activity, locally heavy rain will be possible across the mountains adjacent to the plains. Burn scar flooding will be possible, especially across the Spring burn scar region. The greatest risk for strong storms along the I-25 corridor region will be between 1 pm and 5 pm. Over the remainder of the region, thunderstorms will be possible with localized heavy rain and small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Warmer and drier conditions are expected across the southeast plains Thursday through Saturday, while isolated to scattered afternoon and evening showers and thunderstorms will remain possible over and near the higher terrain through the end of the work week. Storms will be slow moving and capable of producing heavy rainfall, leading to possible flash flooding, especially across area burn scars into the early weekend. Cooler temperatures with an uptick in daily thunderstorm coverage remains in the offing for Sunday through Tuesday, as monsoonal moisture is expected to increase across the region within weak southwest flow aloft across the Rockies. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over the region, especially along the mountain-plains interface and all of the eastern plains. 34/34
In the hours before
Special weather statement, Jul 20, 1:30 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
130 PM MDT Wed Jul 20 2022
COZ084-085-202000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
130 PM MDT Wed Jul 20 2022
...A cluster of strong thunderstorms will impact portions of central
El Paso County through 200 PM MDT...
At 129 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Schriever AFB to near Ellicott. Movement was
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Schriever AFB, Ellicott and
Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Strong winds may extend well ahead of precipitation and lightning.
&&
LAT...LON 3870 10473 3867 10429 3889 10434 3891 10466
TIME...MOT...LOC 1929Z 300DEG 17KT 3880 10455 3877 10433
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 1:36 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Wed Jul 20 2022
COZ072-073-076-077-202000-
Western/Central Fremont County Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
136 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of southwestern Fremont
and northeastern Saguache Counties through 200 PM MDT...
At 136 PM MDT, Doppler radar was tracking a strong thunderstorm over
Howard, or 8 miles east of Decker Burn Scar, moving southeast at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Hayden Pass Burn Scar, Howard, Coaldale and Cotopaxi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3844 10597 3852 10577 3836 10552 3830 10571
3833 10591
TIME...MOT...LOC 1936Z 300DEG 17KT 3844 10584
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 1:44 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
144 PM MDT Wed Jul 20 2022
COZ081-083-085-202015-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
144 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of northeastern Fremont,
southeastern Teller and southwestern El Paso Counties through 215 PM
MDT...
At 144 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Security-Widefield to 8 miles north of
Canon City. Movement was southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Fountain, Security-Widefield and Security around 150 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3856 10458 3850 10528 3868 10524 3878 10476
3872 10456
TIME...MOT...LOC 1944Z 299DEG 18KT 3874 10464 3858 10525
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:03 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
203 PM MDT Wed Jul 20 2022
COZ081-084-085-202030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
203 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northwestern El Paso
County through 230 PM MDT...
At 203 PM MDT, Doppler radar was tracking a strong thunderstorm over
Air Force Academy, or 10 miles north of Colorado Springs, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northwestern Colorado Springs, Monument, Air Force Academy and
Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3895 10491 3905 10488 3904 10471 3890 10476
TIME...MOT...LOC 2003Z 291DEG 13KT 3898 10485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 20, 2:04 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
204 PM MDT Wed Jul 20 2022
COZ085-202030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
204 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of southeastern El Paso
County through 230 PM MDT...
At 203 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Truckton to 7 miles northwest of Hanover
to near Security-Widefield. Movement was southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fountain and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Winds gusts may extend well away from precipitation and lightning.
&&
LAT...LON 3865 10418 3854 10436 3856 10468 3870 10465
3873 10448 3879 10431
TIME...MOT...LOC 2003Z 334DEG 18KT 3873 10428 3869 10452 3872 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:11 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT Wed Jul 20 2022
COZ084-202045-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
211 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northeastern El Paso
County through 245 PM MDT...
At 211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 29 miles northeast of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3897 10423 3897 10448 3913 10448 3913 10423
TIME...MOT...LOC 2011Z 277DEG 13KT 3908 10436
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 19, 6:02 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jul 19, 7:43 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jul 19, 8:30 PM MDT | Special Weather Statement | PUB | 45 min | |
| Jul 20, 12:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 20, 12:57 PM MDT | Special Weather Statement | PUB | Rio Grande | 33 min |
| Jul 20, 1:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 1:10 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 20, 1:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 20, 1:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 1:36 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 20, 1:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 20, 2:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 2:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 20, 2:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 20, 2:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 78 min |
| Jul 20, 2:16 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 20, 2:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 20, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 20, 2:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 20, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 76 min |
| Jul 20, 2:46 PM MDT | Special Weather Statement | PUB | Elbert | 29 min |
| Jul 20, 2:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 87 min |
| Jul 20, 2:56 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 20, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 37 min |
| Jul 20, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 95 min |
| Jul 20, 3:56 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 20, 4:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jul 20, 4:34 PM MDT | Special Weather Statement | PUB | Otero | 41 min |
| Jul 20, 5:05 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.